DRUG ALERT

Attention Families:

 

Please be aware that there have been reports of students in the Yakima Valley being exposed to a dangerous drug, which appears to be Acid. This substance, like Fentanyl, is transdermal, meaning that it can be absorbed through the skin. Although this drug looks harmless, it is extremely dangerous!This drug is known to cause hallucinations and can alter brain chemistry.

 

While we have not yet seen this drug in our schools, we want to take this opportunity to remind our families to have conversations with your children about not ingesting anything that they do not know the origin of with 100% certainty. Please be on the lookout and take caution when handling something that you suspect to be a narcotic (use a glove, do not touch with your bare skin). As always, if you see or hear something that could potentially threaten our students or schools, please say something using our anonymous reporting tool, Safe Schools.

 

Safe Schools Anonymous Incident & Bullying Reporting:

Submit a tip:

Online: https://evsd90-wa.safeschoolsalert.com/

Phone/Text:(844) 284-9334

Email:1424@alert1.us

 

Picture of this drug which is small, square, blue in color with what appears to be a bicycle. Picture of this drug which is small, square, blue in color with what appears to be a bicycle design.